Tuesday, March 28, 2023

Theraflu Expressmax Severe Cold And Flu Nighttime

Must read

Do Combination Products Work Better

Theraflu Nighttime Severe Cold Relief Powder, Green Tea and Citrus, 6 Count

Combination products dont work better, but theyre a convenient option. The medications in Theraflu can be taken individually and work the same as combination products. Taking the medications separately or together in a combination product depends on your preference. But there are a few things to consider when deciding how you want to treat your cold or flu symptoms.

Taking each medication separately allows you to better adjust the amount you take. Doses of individual medications often come in a range. This allows you to take a lower or higher dose depending on how severe your symptoms are. Combination products dont allow you to change the amount of individual medications.

An advantage of combination products like Theraflu is that youre able to treat multiple symptoms with one product. But sometimes there are medications included that treat symptoms you don’t have. Taking individual medications can help ensure that you only treat the symptoms you have.

It can be very difficult to keep track of timing several medications throughout the day, especially when you dont feel well. Some medications are given every 4 to 6 hours. Others are given 8 or 12 hours apart. Combination products can make it easier to know when its time for your next dose.

Theraflu Nighttime Severe Cold Side Effects

Get emergency medical help if you have any of these signs of an allergic reaction:hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Theraflu Nighttime Severe Cold and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

The medicine may cause serious side effects. Stop using the medicine and call your doctor at once if you have:

  • chest pain, rapid pulse, fast or uneven heart rate

  • confusion, hallucinations, tremor, severe dizziness or anxiety

  • slow, shallow breathing

  • little or no urinating

  • easy bruising or bleeding, unusual weakness

  • nausea, pain in your upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice or

  • dangerously high blood pressure .

Common side effects of Theraflu Nighttime Severe Cold may include:

  • dryness of the eyes, nose, and mouth

  • blurred vision

  • dizziness, drowsiness, problems with memory or concentration

  • ringing in your ears

  • feeling restless or irritable or

  • mild nausea, stomach pain, constipation.

What Should I Avoid While Taking Theraflu Nighttime Severe Cold

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Recommended Reading: Quadrivalent Flu Shot Side Effects

Ask A Doctor Before Use If You Have

  • liver disease

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

  • more than 4,000 mg of acetaminophen in 24 hours
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

  • skin reddening
  • rash

If a skin reaction occurs, stop use and seek medical help right away.

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.

Dosing Information & Directions

Theraflu ExpressMax Daytime/Nighttime Severe Cold &  Cough Relief Syrups ...

Adults and children older than 12 should take 30mL every 4 hours, using the dosing cup provided to treat symptoms of the flu, cough and sore throat.

Unless directed by a medical professional, do not take more than 5 doses in 24 hours unless directed by a doctor.

Children under 12 should not take Theraflu ExpressMax Nighttime Severe Cold & Cough Syrup. Talk to your doctor about treatment for symptoms in children under 12.

Active Ingredients :

Acetaminophen 650mgDiphenhydramine HCl 25mgPhenylephrine HCl 10mg

Inactive Ingredients:

Acesulfame potassium, anhydrous citric acid, edetate disodium, FD& C blue no. 1, FD& C red no. 40, flavors, glycerin, maltitol solution, propylene glycol, purified water, sodium benzoate, sodium citrate

Acetaminophen, also known as paracetamol, should not be taken with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver. If you have liver or kidney disease, talk to your doctor before taking acetaminophen.

You May Like: Is Flu Shot Mandatory In Nyc Schools

Theraflu Flu & Cough Side Effects

Get emergency medical help if you have signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

  • any new or worsening symptoms

  • severe drowsiness

  • fever for longer than 3 days

  • redness, swelling, or rash

  • sleep problems .

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What Is In Theraflu

As mentioned above, Theraflu is a combination product. This means that it contains more than one medication. Each medication is included to treat a specific symptom caused by colds and the flu. The medications in Theraflu can be purchased individually. But combination products can lower the number of medications you take at one time.

Every Theraflu product contains a combination of two to four of the following OTC medications:

Read Also: Theraflu Tea Flu And Sore Throat

Theraflu Nighttime Expressmax Severe Cold & Cough Berry

Temporarily relieves these symptoms due to a cold: minor aches and pains minor sore throat pain headache nasal and sinus congestion runny nose sneezing itchy nose or throat itchy, watery eyes due to hay fever cough due to minor throat and bronchial irritation. Temporarily reduces fever. Warming relief formula. Maximum strength per 4 hour dose. Alcohol content: 10%.

Directions: Do not use more than directed. Measure the dose correctly using the enclosed dosing cup. Take every 4 hours in dosing cup provided, while symptoms persist. Do not take more than 5 doses in 24 hours unless directed by a doctor. Adults and children 12 years of age and over: 30 mL. Children under 12 years of age: do not use. Store at controlled room temperature 20-25 degrees C .

Active Ingredients: Each 30 mL: Acetaminophen 650 mg Diphenhydramine HCl 25 mg Phenylephrine HCl 10 mg

Inactive Ingredients: Acesulfame Potassium Alcohol Anhydrous Citric Acid Edetate Disodium FD& C Blue No. 1 FD& C Red No. 40 Flavors Glycerin Maltitol Solution Propylene Glycol Purified Water Sodium Benzoate Sodium Citrate Each 30 mL Contains: Potassium 25 mg Sodium 16 mg

Disclaimer:

What Are Some Side Effects That I Need To Call My Doctor About Right Away

Tackle Cold and Flu | Theraflu ExpressMax

WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

  • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
  • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
  • Not able to pass urine or change in how much urine is passed.
  • A very bad skin reaction may happen. It can cause very bad health problems that may not go away, and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin red or irritated eyes or sores in your mouth, throat, nose, or eyes.

Don’t Miss: Cvs Nighttime Cold And Flu Dosage

Who Should Avoid Taking Theraflu

Check with your healthcare provider or pharmacist before taking Theraflu or any OTC cold and flu medication. There are certain people that need to be extra careful when it comes to cold medicines.

Discuss whether Theraflu with your healthcare provider first if you have any of the following conditions:

  • Youre pregnant or nursing

  • You have liver problems

  • You have diabetes

Theraflu is only for adults and children ages 12 years and older. Dont take Theraflu with other OTC medications that have the same or similar ingredients. Some ingredients, like acetaminophen, are harmful when taken in large doses. Check with your healthcare provider if your cold or flu symptoms are severe or dont get better in 7 to 10 days.

How To Use Theraflu Expressmax Severe Cold

See also Warning section.

If you are using the over-the-counter product, read and follow all directions on the product package before taking this medication.

Take this medication by mouth with or without food, usually every 4 to 6 hours as needed, or as directed by your doctor. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.

If you are using a liquid form, carefully measure your dose using a medication-measuring device or spoon. Do not use a household spoon because you may not get the correct dose. For some liquid products, you may need to shake the bottle well before each dose. Check the directions on the product package.

The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed without your doctor’s approval. Improper use of this medication may result in serious harm .

Tell your doctor if your condition persists for more than 5 to 7 days, if it worsens, or if it occurs with rash, persistent headache, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.

Read Also: When Did Flu Shots Become Mandatory

Theraflu Expressmax Severe Cold And Flu Syrup

RxCUI
acetaminophen 325 MG / dextromethorphan HBr 10 MG / guaiFENesin 200 MG / phenylephrine HCl 5 MG in 15 mL Oral Solution PSN
acetaminophen 21.7 MG/ML / dextromethorphan hydrobromide 0.667 MG/ML / guaifenesin 13.3 MG/ML / phenylephrine hydrochloride 0.333 MG/ML Oral Solution SCD
acetaminophen 325 MG / dextromethorphan HBr 10 MG / guaifenesin 200 MG / phenylephrine HCl 5 MG per 15 ML Oral Solution SY
acetaminophen 650 MG / dextromethorphan HBr 20 MG / guaifenesin 400 MG / phenylephrine HCl 10 MG per 30 ML Oral Solution SY
APAP 21.7 MG/ML / Dextromethorphan Hydrobromide 0.667 MG/ML / Guaifenesin 13.3 MG/ML / Phenylephrine Hydrochloride 0.333 MG/ML Oral Solution SY

Theraflu Expressmax Severe Cold & Flu Liquid Berry Flavor

Theraflu Expressmax Severe Cold and Flu Syrup Berry

Temporarily relieves these symptoms due to a cold: minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, cough due to minor throat and bronchial irritation. Temporarily reduces fever. Helps loosen phlegm and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Warming Relief formula. Alcohol free. Maximum strength per 4 hour dose.

Directions: Do not use more than directed. Measure the dose correctly using the enclosed dosing cup. Take every 4 hours in dosing cup provided, while symptoms persist. Do not take more than 5 doses in 24 hours unless directed by a doctor. Adults and children 12 years of age and over: 30 mL. Children under 12 years of age: do not use. Store at controlled room temperature 20-25 degrees C .

Active Ingredients: In Each 30 mL: Acetaminophen 650 mg Dextromethorphan HBr 20 mg Guaifenesin 400 mg Phenylephrine HCl 10 mg

Inactive Ingredients: Acesulfame Potassium Anhydrous Citric Acid Edetate Disodium FD& C Blue No. 1 FD& C Red No. 40 Flavors Glycerin Maltitol Solution Propylene Glycol Purified Water Sodium Benzoate Sodium Citrate Each 30 mL Contains: Potassium 30 mg Sodium 14 mg

Disclaimer:

Also Check: Rite Aid Cold And Flu Relief

What Happens If I Overdose

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.

The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

How To Use Theraflu Expressmax Cold Night

See also Warning section.

If you are taking the over-the-counter product, read and follow all directions on the package label. If your doctor has prescribed this medication for you, take as directed by your doctor. If you have any questions, consult your doctor or pharmacist.

Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, it may help to take this medication with food or milk. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.

If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.

If you are taking the extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

If you are taking the chewable form of this medication, chew it thoroughly before swallowing.

Also Check: Can A Uti Cause Flu Like Symptoms

What Other Drugs Will Affect Theraflu Flu& Cough

Avoid using this medicine with other drugs that cause drowsiness or slow your breathing . Ask a doctor or pharmacist before using any other medication, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed in this medication guide.

Which Product Is Right For Me

Power to Defeat Cold & Flu Symptoms | Theraflu ExpressMax

Read the package carefully. Check that the symptoms you want to treat are listed. Also make sure there are no medications for symptoms you dont have. Its important to note that any product with nighttime in its name will likely make you sleepy.

Theraflu products come as either a powder designed to be dissolved in hot water, a ready-to-use syrup, or as caplets. Choosing a dosage form is based on your preference. As long as the ingredients are the same, the products will provide the same effect. As mentioned above, many people choose Theraflu because they like the warm beverage the powder packets make.

If youre unsure, speak with your healthcare provider or pharmacist. They can help you select the best product for you.

Don’t Miss: What Medication Is Good For Flu

What Other Drugs Will Affect Theraflu Nighttime Severe Cold

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Theraflu Nighttime Severe Cold with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Theraflu Expressmax Daytime And Theraflu Expressmax Nighttime Severe Cold And Cough Caplets Value Pack 2 X 20 Count Box

HSA/FSA Eligible

  • Theraflu ExpressMax Daytime and Theraflu ExpressMax Nighttime Severe Cold and Cough Caplets Value Pack to treat your symptoms during day and night
  • The specially formulated caplets provide a unique warming sensation. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Powerful relief from severe cold and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Powerful daytime and nighttime cold medicine in a convenient pill form
  • 2 daytime or nighttime caplets can be taken every 4 hours, while symptoms persist
  • The daytime caplet formula contains Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg

New Theraflu® ExpressMax® Combo Caplets for Daytime and Nighttime Severe Cold and Cough help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength* medicine without a prescription. Get relief from nasal congestion, cough, body aches, sore throat, sneezing**, headache, runny nose**, and fever. A specially formulated coating provides a warming sensation you can instantly feel, letting you know that powerful relief is on the way. *Maximum-strength per 4-hour dose. **Nighttime formula only

  • Age verification required for purchase
  • * State restrictions apply for shipping. Below are the states that are eligible for shipping.
  • Wyoming

    Don’t Miss: Cvs Pharmacy Flu Shot Consent Form

    More articles

    Popular Articles